MathSciNet Relay Station
MathSciNet bibliographic data
MR1706522 34B15 (34B18)
Agarwal, Ravi P.; O'Regan, Donal A coupled system of boundary value problems. Appl. Anal. 69 (1998), no. 3-4, 381–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement